# SDR CA080815006

- Difficulty date: July 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 7,762 hours
- Engine: Lyc LO360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: LW15288
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE FAILED DUE TO FAILURE OF NR 3-4 CONNECTING RODS. I WAS NOT ABLE TO REMOVE NR 3 OR 4 CYLINDER DUE TO FLANGES BENT OVER ON INSIDE OF CRANK CASE CRANK SHAFT MAY HAVE FAILED.  FOR FURTHER INFO CONTACT: FRANK FILION
